# SDR CA001103015

- Difficulty date: October 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2H4
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

(CAN) NR 1 ENGINE QUIT AS POWER WAS APPLIED FOR THE TAKEOFF ROLL. FOUND THE FUEL PUMP SHAFT SHEARED. FUEL PUMP AND FUEL CONTROL UNIT WERE REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.2000-11-07 TC:REFERENCE AIRWORTHINESS DIRECTIVE 2000-22-06,& ASB A6381.
